MAUDE Adverse Event Report: SOPHYSA POLARIS® SPVA KIT PREATTACHED / BO19-10; SPVA-2010

SOPHYSA POLARIS® SPVA KIT PREATTACHED / BO19-10; SPVA-2010
Model Number SPVA-2010
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Awaiting further information from the declarant.
 
Event or Problem Description
During post-operativing follow up, the valve has malfunctioned.
 
Additional Manufacturer Narrative
Our quality department conducted various analyses on the returned device: - visual inspection : valve is clean, a little residue is present near the ball - programming control before decontamination: the result is complied within our specification - programming control after decontamination: the result is complied within our specification the batch file has been reviewed and the valve complies with the expected specifications when release from production in conclusion, valve no.414393 returned for a deprogramming problem complies with our specifications.There were no programming issues during the tests.The root cause cannot be established.
 
Event or Problem Description
During post-operativing follow up, the valve has malfunctioned.

Brand Name
POLARIS® SPVA KIT PREATTACHED / BO19-10
Common Device Name
SPVA-2010
Manufacturer (Section D)
SOPHYSA
rue sophie germain
besancon 25000
FR  25000
Manufacturer (Section G)
SOPHYSA
rue sophie germain
besancon 25000
FR   25000
Manufacturer Contact
lucie dubois
5 rue guy moquet
orsay 91400
FR   91400
MDR Report Key19791857
Report Number3001587388-2024-24247
Device Sequence Number4149001
Product Code JXG
UDI-Device Identifier03760124131314
UDI-Public(01)03760124131314(11)240228(17)290101
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
K141227
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPVA-2010
Device Catalogue NumberSPVA-2010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale